# SDR QXEA200500734

- Difficulty date: April 15, 2005
- Submitted: April 27, 2005
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 7,596 hours, 5,611 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Housing
- Condition: Gouged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - LT WING TRAILING EDGE OUTBOARD FLAP GUIDE ROLLER HOUSING GOUGED AT WING STATION 147.50.  REPAIRED IAW CRJ700 SRM 57-51-02-201-001-A01 AND 51-24-11-001-001-A01.
